Stability of difference schemes in the maximum-norm. (English) Zbl 0259.65086


65M12 Stability and convergence of numerical methods for initial value and initial-boundary value problems involving PDEs
Full Text: DOI


[1] Friedrichs, K. O., Symmetric hyperbolic linear differential equations, Commun. Pure Appl. Math., 7, 345-392 (1954) · Zbl 0059.08902
[2] Hörmander, L., Estimates for translation invariant operators in \(L^p\) spaces, Acta Math., 104, 93-140 (1960) · Zbl 0093.11402
[3] John, F., On integration of parabolic equations by difference methods, Commun. Pure Appl. Math., 5, 155-211 (1952) · Zbl 0047.33703
[4] Lax, P. D.; Wendroff, B., Systems of conservation laws, Commun. Pure Appl. Math., 13, 217-237 (1960) · Zbl 0152.44802
[5] Richtmyer, R. D., Difference Methods for Initial-Value Problems (1957), Interscience: Interscience New York · Zbl 0155.47502
[6] Riesz, F.; Sz.-Nagy, B., Functional Analysis (1955), Ungar: Ungar New York
[7] Stetter, H. J., Maximum bounds for the solutions of initial value problems for partial difference equations, Numer. Math., 5, 388-424 (1963) · Zbl 0114.32503
[8] Strang, W. G., Trigonometric polynomials and difference methods of maximum accuracy, J. Math. Phys., 41, 147-154 (1962) · Zbl 0111.31601
[9] Strang, W. G., Polynomial approximation of Bernstein type, Trans. Am. Math. Soc., 105, 525-535 (1962) · Zbl 0119.28703
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.